Advertisement

Algebraic Geometry over the Additive Monoid of Natural Numbers: Systems of Coefficient Free Equations

  • Pavel V. Morar
  • Artem N. Shevlyakov
Part of the Trends in Mathematics book series (TM)

Abstract

In the paper we consider homogeneous systems of linear equations and classify coordinate monoids over the additive monoid of natural numbers which are defined by such systems. Further, we apply our results to the wide class of commutative monoids.

Mathematics Subject Classification (2000)

20M14 

Keywords

Universal algebraic geometry natural numbers equations coordinate monoids 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    E. Daniyarova, A. Miasnikov, V. Remeslennikov, Unification theorems in algebraic geometry, Algebra and Discrete Mathematics, 1 (2008), 137–164.Google Scholar
  2. [2]
    A. Myasnikov, V. Remeslennikov, Algebraic geometry over groups II: logical foundations, J. Algebra, 234 (2000), 225–276.zbMATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    E. Daniyarova, Foundations of algebraic geometry over Lie algebras, Herald of Omsk University, Combinatorical methods in algebra and logic (2007), 8–39.Google Scholar
  4. [4]
    B. Plotkin, Varieties of algebras and algebraic varieties. Categories of algebraic varieties, Siberian Advances in Math., 7 (1997), 64–97.zbMATHMathSciNetGoogle Scholar
  5. [5]
    The algebraic theory of semigroups, A.H. Clifford and G.B. Preston. American Mathematical Society, 1961 (volume 1), 1967 (volume 2).Google Scholar
  6. [6]
    Rockafellar R.T., Convex Analysis, Princeton University Press, Princeton, N.J., 1970.zbMATHGoogle Scholar

Copyright information

© Springer Basel AG 2010

Authors and Affiliations

  • Pavel V. Morar
    • 1
  • Artem N. Shevlyakov
    • 1
  1. 1.Omsk Department of Institute of MathematicsSiberian Branch of the Russian Academy of SciencesOmskRussia

Personalised recommendations